Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron and nausea JoeW

Posted by MB on July 28, 2001, at 12:06:34

In reply to Remeron and nausea, posted by JoeW on January 16, 2001, at 8:03:13

> Does anyone have problems with nausea with Remeron?
> I'm taking 45mg, and about every couple of weeks I have
> two or three days of lowgrade nausea...I can forget about
> it if I can concentrate on something else. Exercise
> also seems to help. My doctor says if anything Remeron
> should get rid of nausea. I'm wondering now if maybe
> it is some anxiety creeping through occasionally. It
> just feels kind of chemically, if you know what I mean.
> It's like when I was on Paxil for three months except
> the nausea is nowhere near as bad as that was.

Does the remeron make you sleepy at the 45mg dosage?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[72233]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MB thread:51779
URL: http://www.dr-bob.org/babble/20010725/msgs/72233.html